I started Beyaz birth control and my doctor told me to take the pills the first day i start my period, i started the very first pill of the pack, was i supposed to take the lighter ones at the end of the packet? cause now my period has lasted 9 days.
No. You want to start the first pill of the pack. It may take a few packs of pills before your cycle regulates to the new hormones. In the beginning it is normal to have heavier periods, spotting in between periods and for some, lighter to absent periods or a mix of all! It is just the body adjusting to the new hormones that have been added to your own. After a few packs this will all regulate out and you will begin to cycle as you are supposed to.
- Beyaz Information for Consumers
- Beyaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beyaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started taking beyaz for the treatment of endometriosis. I have only taken it 2 days so?
Posted 23 Feb 2012 • 2 answers
Posted 5 Dec 2013 • 1 answer
Beyaz - I started my pills on Thursday January 22nd, because my doctor said I was okay to start them
Posted 16 Feb 2015 • 1 answer
Posted 23 Feb 2015 • 1 answer
Posted 31 Aug 2017 • 0 answers